Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Typos? 3 or 4 days?

Posted by dina on June 7, 1999, at 22:29:17

In reply to Re: Typos? 3 or 4 days?, posted by ruth on June 7, 1999, at 7:10:23

ruth- hang in there. i understand your frustration with trying to find an ad that is conducive to your body, and works too. i had a hard time initially when i went on serzone, the side effects are a lot different than other ad's (zoloft, prozac, wellbutrin). possibly, they will subside, when your body gets used to the med. could you possibly be having some withdrawal from the previous ad that you are on? serzone works differently than the ssri's and possibly its not taking the edge off the withdrawal of the other ad?
also, its possible to augment the serzone with wellbutrin, that could possibly balance things.
i hope i've been helpful.
take care and stay safe.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:dina thread:6936